# SDR UALA2013061904236

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 63,794 hours, 23,860 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK PANEL 640MB HAS 4 HOLES REPAIRED IAW SRM.  TOTAL OF 5 HOLES REPAIRED ON RT WING PANEL 640MB NOT 4 DURING LCQ CK TO WHICH SRI APPLIES.
